# SDR SABA020075

- Difficulty date: July 24, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N883CC
- Make and model: Dhav DHC8102
- Aircraft serial: 162
- Aircraft time: 33,401 hours, 30,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1306
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 882 ON FLIGHT 5014 FROM CLT TO AGS, DURING PRE-FLIGHT THE CREW REPORTED THAT THE OVERHEAD EMERGENCY LIGHT WOULD NOT TEST. MAINTENANCE REMOVED AND REPLACED BULBS AND SYSTEM OPS CHECKED GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
